About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 937908, 12 pages
http://dx.doi.org/10.1155/2012/937908
Research Article

A New Fractional Integral Inequality with Singularity and Its Application

1Department of Building Environment and Services Engineering, Xi'an Jiaotong University, Xi'an, Shaanxi 710049, China
2Department of Mathematical Sciences, Xi'an Jiaotong University, Xi'an, Shaanxi 710049, China

Received 3 March 2012; Revised 30 April 2012; Accepted 30 April 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Qiong-Xiang Kong and Xiao-Li Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiong-Xiang Kong and Xiao-Li Ding, “A New Fractional Integral Inequality with Singularity and Its Application,” Abstract and Applied Analysis, vol. 2012, Article ID 937908, 12 pages, 2012. doi:10.1155/2012/937908